... I've been taking Gianvi for about 3 years now (I'm 19). I've never had a problem with getting my period early or late or not at all, it's always come just about on time, give or take a day or two. My boyfriend and I have been having sex regularly for about 8 months now and for the first 6 everything was fine, but the last two months I'm starting to notice brownish spotting between periods, beginning around week 2 and lasting for at least a week at a time. I still get my normal period at a regular time with the usual amount of heaviness. Could this spotting be related to sex? Is there any chance I'm pregnant? We almost always use condoms as a second form of protection but there have been a couple of times lately when a condom has not been used. I always take my pill at bedtime every day, and almost never miss a night. If I do miss then I take two pills at the same time the next night. I really just am wondering if this spotting could be related to sex/pregnancy, if it's a side effect of Gianvi, or if there could be something else wrong with me?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2016 • 0 answers
Posted 6 Nov 2016 • 1 answer
I've been on Gianvi for a year now and for the past 3 months I've been bleeding like a period every?
Posted 13 Feb 2017 • 1 answer
Posted 2 May 2017 • 1 answer
Posted 25 Jul 2017 • 0 answers